# SDR SWIA200516265

- Difficulty date: October 2, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,530 hours, 7,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD ANGLES CRACKED AT FS 280 RBL 9.0, ITEM FOUND AT C CHECK INSPECTION.  INSTALLED IB BRACKET IAW CRJ200 SRM 51-40-11 AND REO 601R-53-11-136.
